Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247050
Title: Об одной дифференциальной граничной задаче Римана для аналитических функций
Authors: Расулов, К. М.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1994
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1994. – № 1. – С. 44-47.
Abstract: A differential boundary value problem of Riemann is proved to be equivalent to the integral equation of Fredholm. A new integral representation of analitic functions in connected domains is applied
URI: https://elib.bsu.by/handle/123456789/247050
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1994, №1 (январь)

Files in This Item:
File Description SizeFormat 
44-47.pdf188,99 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.